Nonlinear Oscillations

, Volume 9, Issue 2, pp 207–214 | Cite as

Asymptotic equivalence of solutions of nonlinear It ô stochastic systems

  • A. P. Krenevych


We investigate the problem of the asymptotic equivalence of systems of nonlinear ordinary and stochastic equations in mean square and with probability one.


Ordinary Differential Equation Stochastic Differential Equation Strong Solution Stochastic System Functional Differential Equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Arnold, “Anticipative problems in the theory of random dynamical system in stochastic analysis,” in: M. Cranston and M. Pinsky (editors), Stochastic Analysis. AMS Proceeding of Symposia in Pure Mathematics, Vol. 57, American Mathematical Society, Providence, RI (1995), pp. 529–541.Google Scholar
  2. 2.
    L. Arnold, O. Oeljeklaus, and E. Pardoux, “Almost sure and moment stability for linear Itô equations,” in: L. Arnold and V. Wihstutz (editors), Lyapunov Exponents. Lecture Notes in Mathematics, Vol. 1186, Springer, Berlin (1986), pp. 129–159.CrossRefGoogle Scholar
  3. 3.
    V. K. Yasyns’kyi and E. V. Yasyns’kyi, Problems of Stability and Stabilization of Dynamical Systems with Finite Aftereffect [in Ukrainian], TViMS, Kyiv (2005).Google Scholar
  4. 4.
    E. F. Tsar’kov, Random Perturbations of Functional Differential Equations [in Russian], Zinatne, Riga (1989).MATHGoogle Scholar
  5. 5.
    R. Z. Khas’minskii, Stability of Systems of Differential Equations under Random Perturbations of Their Parameters [in Russian], Nauka, Moscow (1969).Google Scholar
  6. 6.
    V. K. Yasinskii, Stochastic Functional Differential Equations with Complete Prehistory [in Russian], TViMS, Kiev (2003).Google Scholar
  7. 7.
    H. L. Kulinich, Asymptotic Analysis of Unstable Solutions of One-Dimensional Stochastic Equations [in Ukrainian], Kyiv University, Kyiv (2003).Google Scholar
  8. 8.
    V.V. Buldygin, O. L. Klesov, and J.G. Steinebach, “PRV property and the asymptotic behavior of solutions of stochastic differential equations,” in: International Conference on Modern Problems and New Trends in Probability Theory (Chernivtsi, Ukraine, June 19–26, 2005), Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (2005), pp. 38–39.Google Scholar
  9. 9.
    V. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. P. Krenevych
    • 1
  1. 1.Shevchenko Kyiv UniversityKyiv

Personalised recommendations